×

zbMATH — the first resource for mathematics

Intervalles à restes majores pour la suite \(\{na\}\). (French) Zbl 0372.10026

MSC:
11J71 Distribution modulo one
11J70 Continued fractions and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Bohl, Über ein in der Theorie der säkularen Störungen vorkommendes Problem,Journ. Reine Angew. Math.,135 (1909), 189–283. · JFM 40.1005.03
[2] H. Kesten, On a conjecture of Erdös and Szüsz related to uniform distribution mod 1,Acta Arith. 12 (1966), 193–212. · Zbl 0144.28902
[3] J. Lesca, Sur la répartition modulo 1 des suites (n\(\alpha\)),Séminaire Delange-Pisot-Poitou (théorie des nombres) 8e année, (1966/67), no 2.
[4] J. Lesca, Sur la répartition modulo I de la suiten\(\alpha\), Acta Arith.,20 (1972), 345–352. · Zbl 0239.10018
[5] Vera T. Sós,On the distribution of the sequence {n\(\alpha\)}, Oberwolfach 1972 (Zahlentheorie). · Zbl 0094.02903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.